# SDR CALA2013120993554

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 41,066 hours, 17,024 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R SLIDE COVER NEEDS R & R.  SECURED COVER IAW MM 25-61-001 OK TO CONTINUE.
